# SDR DHL2002727003

- Difficulty date: March 28, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Main Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  FREED JAMMED ENTRY DOOR AND OPERATED NORMALLY SEVERAL TIMES IAW M/M 52-00 INSPECTION REVEALED NO DISCREPANCIES WITH DOOR.
